| Model Number |
VICM5_12.6 |
| Medical Device Problem Code |
Unintended Movement (3026)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/06/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Type of investigation - lens work order search: no similar complaint type events reported for units within the same lot.Claim#: (b)(4).
Event or Problem Description
The reporter indicated that a 12.6mm, vicm512.6, -5.50 diopter, implantable collamer lens was implanted upside down into the patients eye on (b)(6) 2022.The lens was removed and a replacement lens was implanted with no patient injury.Additional information has been requested but none has been forthcoming.If additional information is received a supplemental medwatch report will be submitted.